# SDR ASAA2019012527953

- Difficulty date: January 25, 2019
- Submitted: January 29, 2019
- Operation: Air carrier
- Aircraft: N921VA
- Make and model: Airbus A321-253N
- Aircraft serial: 07589
- Aircraft time: 5,986 hours, 1,565 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ECAM MSG AFTER LND ENG 1 REV 1 MINOR FAULT. (MEL 73-30-05)  GROUNDED - YES. PER TSM 78-37-00-810-843-A PERFORMED OPERATIONAL T/R CYCLING TEST IAW AMM 73-29-00-740-804 OPS CHECK OK NO FAULTS ON PFR DURING 3 PRECEDING FLIGHTS THIS CLEAR MDDR 63341 LIST UPDT PLACARD REMOVED MCC NOTIFIED.
